RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2013, Volume 10, Pages 41–55 (Mi semr393)  

This article is cited in 3 scientific papers (total in 3 papers)

Differentical equations, dynamical systems and optimal control

Boundary value problems for differential equations of fractional order

T. S. Aleroev

Moscow State Academy of Municipal Economy and Construction

Abstract: In this paper we consider boundary value problems for differential equations of fractional order. In particular, there are allocated areas in the complex plane, where the problems under consideration have their eigenvalues.

Keywords: function of Mittag–Leffler type, spectrum, eigenvalue, fractional derivative.

Full text: PDF file (533 kB)
References: PDF file   HTML file
UDC: 517.927.2
MSC: 34K
Received December 10, 2012, published January 22, 2013

Citation: T. S. Aleroev, “Boundary value problems for differential equations of fractional order”, Sib. Èlektron. Mat. Izv., 10 (2013), 41–55

Citation in format AMSBIB
\Bibitem{Ale13}
\by T.~S.~Aleroev
\paper Boundary value problems for differential equations of fractional order
\jour Sib. \`Elektron. Mat. Izv.
\yr 2013
\vol 10
\pages 41--55
\mathnet{http://mi.mathnet.ru/semr393}


Linking options:
  • http://mi.mathnet.ru/eng/semr393
  • http://mi.mathnet.ru/eng/semr/v10/p41

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. T. S. Aleroev, Kh. T. Aleroeva, “On a class of non-selfadjoint operators, corresponding to differential equations of fractional order”, Russian Math. (Iz. VUZ), 58:10 (2014), 1–9  mathnet  crossref
    2. L. M. Isaeva, R. M. Edilova, “Kraevaya zadacha dlya odnomernogo drobnogo differentsialnogo uravneniya advektsii-diffuzii”, Mezhdunar. nauch.-issled. zhurn., 2015, no. 5-1(36), 8–11  mathnet  elib
    3. S. Erokhin, O. Roshka, “Supplement of differential equations of fraction order for forecasting of financial markets”, International Science Conference SPbWOSCE-2017 Business Technologies for Sustainable Urban Development, Matec Web of Conferences, 170, eds. I. Ilin, O. Kalinina, EDP Sciences, 2018, 01075  crossref  isi  scopus
  • Number of views:
    This page:568
    Full text:241
    References:48

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020